# SDR IXXA10SMN027S

- Difficulty date: January 23, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RUDDER WEB INTERIOR CRACKED AT STA ZR 163.000.  REMOVED CRACKED WEB.  FABRICATED WEB.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  PERFORMED RUDDER BALANCE.  FOUND WITHIN LIMITS MOMENT 2455.82 IN-POUNDS. INSTALLED NEW WEB IAW SRM 55-6-1 FIGURE 2 SHEET 2, SRM 51-1-8B, SRM 51-1-1 PAGES 1, 3, & 13, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1, AND SRM 51-4-6 PAGES 1-4.
